# SDR VNAA20250102013

- Difficulty date: November 26, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: SH670314077
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STEP PLATE AT SERVICE DOOR.   EVALUATED, DUE TO EXCESSIVE DAMAGE STEP PLATE DOOR COVER PER CRJ-900 SRM 53-00-01-101-001-A01 AND STEP PLATE AT SERVICE DOOR  WAS VERIFIED ITEM30C P/N SH670-31407-7 AND REPLACED PER CRJ-900 AIPC 53-21-23-15
